# SDR RAIA201407080001

- Difficulty date: July 8, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N854HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145408
- Aircraft time: 26,604 hours, 20,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Corroded
- Location: Frame 20
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON PROFILE OF LT OMEGA BEAM FWD OF FRAME 20.  MAINTENANCE REPLACED PROFILE ON LT OMEGA BEAM FWD OF FRAME 20.
